# SDR HEEA0014076

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 7645001076101
- Condition: Failed
- Location: Gas Gen Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAS GEN TACH NO INDICATION ON DISPLAY OR ANALOG.
